Georgian Mathematical Journal

, Volume 6, Issue 3, pp 285–298 | Cite as

Oscillation and Nonoscillation Criteria for Two-Dimensional Systems of First Order Linear Ordinary Differential Equations

  • A. Lomtatidze
  • N. Partsvania


Sufficient conditions are established for the oscillation and nonoscillation of the system

Two-dimensional system of first order linear ordinary differential equations oscillatory system nonoscillatory system 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    J. D. Mirzov, On some analogues of Sturm's and Kneser's theorems for nonlinear systems. J. Math. Anal. Appl. 53(1976), No. 2, 418-425.Google Scholar
  2. 2.
    J. D. Mirzov, Asymptotic behaviour of solutions of systems of nonlinear non-autonomous ordinary differential equations. (Russian) Maikop, 1993.Google Scholar
  3. 3.
    J. D. Mirzov, On oscillation of solutions of a certain system of differential equations. (Russian) Mat. Zametki 23(1978), No. 3, 401-404.Google Scholar
  4. 4.
    W. B. Fite, Concerning the zeros of the solutions of certain differential equations. Trans. Amer. Math. Soc. 19(1917), 341-352.Google Scholar
  5. 5.
    E. Hille, Non-oscillation theorems. Trans. Amer. Math. Soc. 64 (1948), 234-252.Google Scholar
  6. 6.
    A. Lomtatidze, Oscillation and nonoscillation criteria for second order linear differential equation. Georgian Math. J. 4(1997), No. 2, 129-138.Google Scholar
  7. 7.
    A. Lomtatidze, Oscillation and nonoscillation of Emden-Fowler type equation of second order. Arch. Math. 32(1996), No. 3, 181-193.Google Scholar
  8. 8.
    A. Lomtatidze, On oscillation of the third order linear equation. (Russian) Differentsial'nye Uravneniya 32(1996), No. 10.Google Scholar
  9. 9.
    Z. Nehari, Oscillation criteria for second-order linear differential equations. Trans. Amer. Math. Soc. 85(1957), 428-445.Google Scholar

Copyright information

© Plenum Publishing Corporation 1999

Authors and Affiliations

  • A. Lomtatidze
    • 1
  • N. Partsvania
    • 2
  1. 1.Department of Mathematics, Janáčkovo nám. 2a, 662 95Masaryk UniversityBrnoCzech Republic
  2. 2.A. Razmadze Mathematical InstituteGeorgian Academy of SciencesTbilisiGeorgia

Personalised recommendations